MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: the sample was not returned by the facility for further evaluation.It is known that the patient¿s left popliteal and sfa vasculature were reportedly reoccluded via dus imaging and a re-intervention was performed on (b)(6) 2019.The intervention was successful deemed by the hcp.The investigator assessed that the event was not related to the lutonix dcb or to the index procedure.Manufacturing review: the sample was not returned by the facility for further evaluation.A lot history review revealed there are a total of four (4) complaints for corporate lot number gfap2160.Three (3) of the total complaints are for allegations of reocclusion, which includes this complaint.The other complaint is not related to this event.The device history record (dhr) review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesions in the left popliteal artery and left mid superficial femoral artery (sfa).Approximately 24 months after the index procedure, the patient¿s left popliteal and sfa vasculature were reportedly reoccluded via duplex ultrasound (dus) imaging.No revascularization was performed at this time.The investigator assessed that the event was not related to the lutonix dcb's or to the index procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.New information: it was further reported that revascularization was performed on the target lesion (mid 1/3 of sfa).

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9197779
Report Number3006513822-2019-00128
Device Sequence Number2950877
Product Code ONU
UDI-Device Identifier00801741123221
UDI-Public(01)00801741123221
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/24/2018
Device Model Number9004
Device Catalogue NumberLX3513051005F
Device Lot NumberGFAP2160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight77